# SDR IPXA09557200

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EVALUATE REPAIR ON LT APU COMP.  BONDED FUSELAGE SKIN PNL INNER SKIN DAMAGE AT ELEVATOR INDEX PLATE FASTENER LOCATIONS LT SIDE IAW CUSTOMER CARD B757-5100-34589A.  REPAIRED PER SRM 53-80-01 FIG 201, SRM 51-70-10 R4.
